mdh.sePublications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Dense packing of patterns in a permutation
KTH.
Mälardalen University, Department of Mathematics and Physics.ORCID iD: 0000-0002-7164-0924
KTH.
Linköpings universitet.
2007 (English)In: Annals of Combinatorics, ISSN 0218-0006, E-ISSN 0219-3094, Vol. 11, no 3/4, p. 459-470Article in journal (Refereed) Published
Place, publisher, year, edition, pages
2007. Vol. 11, no 3/4, p. 459-470
National Category
Mathematics
Identifiers
URN: urn:nbn:se:mdh:diva-2927DOI: 10.1007/s00026-007-0329-7ISI: 000252603800012Scopus ID: 2-s2.0-43149105999OAI: oai:DiVA.org:mdh-2927DiVA, id: diva2:115590
Available from: 2008-02-22 Created: 2008-02-22 Last updated: 2017-12-14Bibliographically approved

Open Access in DiVA

No full text in DiVA

Other links

Publisher's full textScopus

Authority records BETA

Eriksson, Kimmo

Search in DiVA

By author/editor
Eriksson, Kimmo
By organisation
Department of Mathematics and Physics
In the same journal
Annals of Combinatorics
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 143 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf